# SDR CALA2014072191481

- Difficulty date: July 16, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 91,685 hours, 14,561 cycles
- Engine: Pwa PW4060
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AFT CARGO BS 1562 STRINGER 38L - 38R.  REPAIRED IAW ECRA 5360-01383. REPAIR HAS BEEN APPROVED FOR STATIC STRENGTH VIA FAA 8100-9 DTD 7 -7-2014.  NEW FAA 8100-9 FINDING COMPLIANCE WITH 14 CFR 26.43 D & 25.571 MUST BE ISSUED WITHIN 24 MONTHS FROM 7-7-14, OTHERWISE ACFT WILL NO LONGER BE AIRWORTHY IAW ECRA 5360-01383.  REPAIR HAS BEEN APPROVED AS STAGE 1 & WILL LIKELY BE APPROVED AS PERMANENT WITH REPEAT INSPECTIONS. CONTACT EG AFTER 2-7-16 & PRIOR TO 3-7-16 FOR DISPOSITION.
